UPM Institutional Repository

Bezier curves method for fourth-order integrodifferential equations


Ghomanjani, Fateme and Kamyad, Ali Vahidian and Kilicman, Adem (2013) Bezier curves method for fourth-order integrodifferential equations. Abstract and Applied Analysis, 2013. art. no. 672058. pp. 1-5. ISSN 1085-3375; ESSN: 1687-0409


The Bezier curves method is applied to solve both linear and nonlinear BVPs for fourth-order integrodifferential equations. Also, the presented method is developed for solving BVPs which arise from the problems in calculus of variation. These BVPs result from the Euler-Lagrange equations which are the necessary conditions of the extremums of problems in calculus of variation. Some numerical examples demonstrate the validity and applicability of the technique.

Download File

[img] PDF
Restricted to Repository staff only

Download (1MB)

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
DOI Number: https://doi.org/10.1155/2013/672058
Publisher: Hindawi Publishing Corporation
Keywords: Integrodifferential equations; Bezier curves method; Equations
Depositing User: Umikalthom Abdullah
Date Deposited: 20 Oct 2014 07:31
Last Modified: 19 Oct 2017 08:13
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1155/2013/672058
URI: http://psasir.upm.edu.my/id/eprint/30271
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item